Convergence and error estimates for bounded numerical solutions of the barotropic Navier-Stokes system

Document type :
Journal articles
Complete list of metadatas

https://hal-univ-tln.archives-ouvertes.fr/hal-01810435
Contributor : Antonin Novotny <>
Submitted on : Thursday, June 7, 2018 - 8:28:05 PM
Last modification on : Tuesday, July 3, 2018 - 1:50:04 PM

Identifiers

  • HAL Id : hal-01810435, version 1

Collections

Citation

Antonin Novotny, Eduard Feireisl, R. Hosek, David Maltese. Convergence and error estimates for bounded numerical solutions of the barotropic Navier-Stokes system. Numerical Methods for Partial Differential Equations, Wiley, 2017, 33 (4), pp.1208-1221. ⟨hal-01810435⟩

Share

Metrics

Record views

29